MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 18IN 5-0 S/A PC-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 18IN 5-0 S/A PC-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Model Number Z844G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.It was reported "the doctor passed the stitch and the moment of knotting the needle is broken" please clarify.Was the needle retrieved during the same procedure? what is current condition of the patient? procedure date? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a septorhinoplasty on (b)(6) 2020 and suture was used.During the procedure, the doctor passed the stitch and the moment of knotting the needle is broken.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
PDSII CLR 18IN 5-0 S/A PC-3 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10392905
Report Number2210968-2020-06012
Device Sequence Number3155815
Product Code NEW
UDI-Device Identifier10705031061842
UDI-Public10705031061842
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberZ844G
Device Catalogue NumberZ844G
Device Lot NumberPJU067
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/11/2020
Patient Sequence Number1
Patient Age32 YR